# SDR C2XA97BT054

- Difficulty date: August 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93840
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 271
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Condition: Dirty
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BTV - AFTER TAKEOFF, LANDING GEAR WOULD NOT RETRACT.  CLEANED PROXMITY SWITCH 52GB.  TEST FLEW.  TEST FLIGHT SATISFACTORY.
